# SDR 20001031SH025

- Difficulty date: October 16, 2000
- Submitted: October 31, 2000
- Operation: General aviation
- Make and model: Doug DC-8
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 9550328
- Part serial: NOV75917121496
- Condition: Corroded
- Location: Nlg
- Component: Nose Wheel Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL ASSY HEAVILY CORRODED AT BEAD SEAT AREA.  ALSO, BOLT HOLES AREA HEAVILY CORRODED.  (X)
